# SDR S03272099

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ENGINE 1 ALL PARAMETERS VIBRATED WITH T/L FORWARDED AND RETARDED. VIB RAISED UP TO 3.0 UNIT AT IDLE POWER.  ATB TO SIN AND GROUND INSPECTION FOUND MASSIVE METAL CHIPS IN THE TAIL PIPE AND EVIDENCE OF LPT DAMAGE AND ENGINE CHANGED.  WAITING FOR SHOP INVESTIGATION REPORT.
